# SDR DJFA201812210001

- Difficulty date: November 20, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N361FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500234
- Aircraft time: 4,305 hours, 3,014 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Dcu
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: G, A

## Discrepancy

"PRESN AUTO FAIL" CAS MESSAGE ILLUMINATED IN FLIGHT ALONG WITH "AP FAIL" AND "YD FAIL". R&R GSD41 1 (DCU1). OPS CHECK GOOD. MESSAGE CLEARED.
